# SDR ASAA2014022007292

- Difficulty date: February 20, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280511
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE BS 360, BETWEEN S24-25R HAS FRAME SHEAR TIE IS CRACKED.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07-2R-7.
